# SDR DXTA2021052542610

- Difficulty date: May 23, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500230
- Aircraft time: 5,070 hours, 3,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: WHEN CLOSED FROM THE INSIDE PRIOR TO FLIGHT, DOOR HANDLE IS NOT STOWING ALL THE WAY ON THE OUTSIDE. GREEN INDICATORS ALL INDICATED NORMAL, AND THERE WERE NO CAS MESSAGES.  TECH PERFORMED MULTIPLE OPS CHECKS IAW AMM 52-10-00/200 AND OPS CHECKS ARE GOOD.
